# SDR J7SA564720100312

- Difficulty date: March 12, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N337FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5647
- Aircraft time: 3,490 hours, 1,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 604509697
- Condition: Failed
- Location: Mlg
- Part time: 3,490 hours, 1,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHEN THE GEAR HANDLE WAS PLACED IN THE UP POSITION THE NOSE GEAR DID NOT GO UP. IT INDICATED GREEN AND DOWN ON THE DISPLAY AND THE MAINS SHOW UP. THE RED ICAS (NOSE DOOR OPEN) & (GEAR DISAGREE) WERE POSTED ALSO. WHEN THE GEAR HANDLE IS PLACED IN THE DOWN POSTING ALL 3 GEAR SHOW GREEN AND ALL CAS MESSAGES CLEAR. MX FOUND ONLY 11.1 VDC AT THE NLG SELECTOR VALVE CONNECTOR P4GA PIN A. SHOULD BE 28VDC. RINGOUTS DONE:  NLG SELECTOR VALVE CONN P4GA PIN A = 11 VDC.  JB-15 CONN P83 PINS 78 AND 79 (POWER FROM PSEU) = 11 VDC.  P160 FLOOR DISCONNECT AT STA 273R PINS 68 AND 69 (FEED THRU CONN BETWEEN PSEU AND JB-15) = 11 VDC.  R & R THE PSEU, OPS CHECKED GOOD. OPS CHECKED GOOD. R & R THE NR 2 WOW AND CENTERING PROXIMITY WIRING HARNESS, OPS CHECKED GOOD. PERFORMED SEVERAL GEAR RETRACTION, NO DEFECTS NOTED.
